# SDR COMA0160616

- Difficulty date: August 19, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 16,442 hours, 16,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: 280
- Condition: Faulty
- Location: Electrical Bay
- Part time: 2,140 hours, 2,231 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5776. DURING TAXI OUT OF HSV RECEIVED A PROXIMITY SYSTEM FAULT STATUS MESSAGE ON ELECTRONIC DISPLAY #2, AIRCRAFT RETURNED TO THE GATE.REPLACED THE PROXIMITY SENSING ELECTRONIC UNIT.
